English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fast solution of Cahn-Hilliard variational inequalities using implicit time discretization and finite elements

MPS-Authors
/persons/resource/persons86590

Bosch,  Jessica
Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86493

Stoll,  Martin
Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bosch, J., Stoll, M., & Benner, P. (2014). Fast solution of Cahn-Hilliard variational inequalities using implicit time discretization and finite elements. Journal of Computational Physics, 262, 38-57. doi:10.1016/j.jcp.2013.12.053.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-3BCF-A
Abstract
There is no abstract available